Alert archive / Arizona / Flash Flood Warnings in 2011

Flash Flood Warning 59, NWS Tucson, AZ

September 9, 2011Cochise County, Santa Cruz County, Arizona

NWS Tucson, AZ issued this flash flood warning at Sep 9, 2011, 7:52 PM MST for Cochise County, Santa Cruz County, Arizona. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2011, 7:52 PM MST (02:52 UTC)
Expired
Sep 9, 2011, 9:15 PM MST
In force
83 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

Counties Cochise County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 57 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 2.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2011-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2011-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
3212 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

152 
WGUS55 KTWC 100252
FFWTWC
AZC003-023-100415-
/O.NEW.KTWC.FF.W.0059.110910T0252Z-110910T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
752 PM MST FRI SEP 9 2011

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN COCHISE COUNTY IN SOUTHEAST ARIZONA...
  THIS INCLUDES THE CITY OF SIERRA VISTA...
  EXTREME SOUTHEASTERN SANTA CRUZ COUNTY IN SOUTHEAST ARIZONA...

* UNTIL 915 PM MST

* AT 747 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERAL STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL OVER
  SOUTHWEST COCHISE COUNTY...AND THUNDERSTORMS EXTENDED WEST INTO
  SANTA CRUZ COUNTY WHICH WILL MOVE OVER THE WARNING AREA LATER. 
  THIS WARNING INCLUDES THE BURN SCAR AREA OF THE MONUMENT FIRE. 
  UP TO 2 INCHES OF RAINFALL CAN BE EXPECTED IN SPOTS IN THE 
  WARNING AREA AS THESE STORMS MOVE OVER SOUTHWEST COCHISE COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUACHUCA
  CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3171 10998 3134 10995 3133 11046 3173 11044

$$
ZELL
1 follow-up statement
728 
WGUS75 KTWC 100355
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
855 PM MST FRI SEP 9 2011

AZC003-023-100415-
/O.CON.KTWC.FF.W.0059.000000T0000Z-110910T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-SANTA CRUZ AZ-
855 PM MST FRI SEP 9 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MST FOR
EXTREME SOUTHEASTERN SANTA CRUZ AND SOUTHWESTERN COCHISE COUNTIES...

AT 850 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF THUNDERSTORMS OVER SOUTHWEST COCHISE COUNTY AND 
EXTREME SOUTHEAST SANTA CRUZ COUNTY PRODUCING VERY HEAVY RAIN. THE 
THUNDERSTORMS EXTENDED WEST INTO SANTA CRUZ COUNTY WHICH WILL 
CONTINUE TO MOVE OVER THE WARNING AREA. THIS WARNING INCLUDES THE 
BURN SCAR AREA OF THE MONUMENT FIRE. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIERRA VISTA
AND HUACHUCA CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3171 10998 3134 10995 3133 11046 3173 11044

$$
ZELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 2:35 PM MST, 5 hours 17 minutes earlier.

Area forecast discussion, Sep 9, 2:35 PM MST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
235 PM MST FRI SEP 9 2011

.SYNOPSIS...AN AREA OF LOW PRESSURE MOVING TO A POSITION NEAR THE
SOUTHERN CALIFORNIA COAST WILL BRING A MOISTER SOUTHERLY FLOW INTO
THE AREA FOR A MUCH BETTER CHANCE OF SHOWERS AND THUNDERSTORMS BY
LATE FRIDAY AND INTO THE WEEKEND...ALONG WITH COOLER DAYTIME
TEMPERATURES. SOME STORMS WILL LIKELY GENERATE HEAVY RAINFALL.

&&

.DISCUSSION...STILL EXPECTING WIDESPREAD SHOWERS/SCATTERED
THUNDERSTORMS INTO LATE TONIGHT. HEAVY RAIN AND ISOLATED SEVERE
HAIL/WIND ARE MAIN THREATS THIS EVENING. ISSUED FLASH FLOOD WATCH
OUT FOR AREAS EAST OF A KEARNY-ARIVACA LINE AND SOUTH OF A FORT
THOMAS-CLIFTON LINE AS THIS AREA WILL BE UNDER INCREASING UPPER
LEVEL DIFFLUENT FLOW THIS EVENING. SOME AREAS COULD SEE 2-3" THIS
EVENING. THIS ALL IS ASSOCIATED WITH A PAIR OF UPPER LOWS OVER THE
WESTERN STATES. THE FIRST ONE WAS NR AZ/UT BORDER WITH THE OTHER
OVER WESTERN NEVADA. THE AZ/UT BORDER LOW WILL LIFT NORTH THIS
EVENING...THUS INCREASING UPPER LEVEL DIFFLUENT FLOW OVER THE
AREA...WHILE THE NEVADA LOW WILL BECOME THE DOMINANT LOW OVER THE
WEEKEND AS IT DROPS INTO SOUTHERN CALIFORNIA.

SATURDAY...WILL SEE SOME DRIER AIR PUSH IN FROM THE SOUTHWEST DURING
THE MORNING HOURS AS THE UPPER LOW MOVES OVER LA BASIN. HOWEVER BY
LATE IN THE AFTERNOON...MID LEVEL FLOW ALOFT TURNS TO THE SOUTH AS
THE LOW WILL BE WEST OF SAN DIEGO. THIS WILL ALLOW HIGHER
PRECIPITABLE WATER OVER SONORA MEXICO TO ADVECT ACROSS THE AREA.
THUS HAVE LOWERED POPS FOR THE AFTERNOON PERIOD WITH HIGHER POPS
GOING TOMORROW NIGHT.

SUNDAY THROUGH MUCH OF NEXT WEEK...WILL TRANSITION BACK INTO MORE
MONSOONAL TYPE DIURNAL THUNDERSTORM ACTIVITY AS UPPER LOW MEANDERS
OFF/OVER SOUTHERN CALIFORNIA.

HIGHS WILL BE COOLER OVER THE WEEKEND...GENERALLY BELOW
NORMAL...THEN START TO WARM BACK ABOVE NORMAL NEXT WEEK.

&&

.AVIATION...ISOLD-SCT TSRA/SHRA BECOMING SCT-NUMEROUS TSRA/SHRA LATE
THIS AFTERNOON INTO THIS EVENING. PRECIP TO DECREASE IN COVERAGE
09Z-12Z SATURDAY. MVFR CIGS/VSBYS AND WIND GUSTS TO NEAR 40 KTS WITH
THE STRONGER TSRA. OTHERWISE...CLOUD DECKS AT 8-12K FT AGL AND
SURFACE WIND GENERALLY SELY/SLY 5-15 KTS THRU 12Z SATURDAY. AVIATION
DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...EXPECT SCATTERED TO NUMEROUS SHOWERS TONIGHT THEN A
CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS THIS WEEKEND
INTO NEXT WEEK. STRONG...ERRATIC AND GUSTY WINDS WILL OCCUR WITH THE
THUNDERSTORM OUTFLOWS ALONG WITH LOCALIZED HEAVY RAIN.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
  FLASH FLOOD WATCH UNTIL 3 AM MST SATURDAY FOR PUBLIC ZONE 503>509
  AND 511>514.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Sep 9, 11:50 AM MST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE TUCSON AZ
1150 AM MST FRI SEP 9 2011

AZZ503-504-506>509-511>514-101000-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
1150 AM MST FRI SEP 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THE COMBINATION OF A VERY MOIST AIRMASS TRACKING FROM NORTHERN MEXICO
INTO SOUTHERN ARIZONA...AND THE INFLUENCE OF A LOW PRESSURE SYSTEM
DEVELOPING OVER SOUTHERN CALIFORNIA WILL RESULT IN SIGNIFICANT
RAINFALL ACROSS THE SOUTHEAST CORNER OF ARIZONA THIS AFTERNOON
INTO TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FROM 3 PM THIS
AFTERNOON UNTIL 3 AM MST TONIGHT. PLEASER REFER TO AWIPS HEADER
/PHXFFATWC/ OR WMO HEADER /WGUS65 KTWC/ FOR ADDITIONAL DETAILS.

EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP EARLY THIS AFTERNOON
AND PERSIST INTO THE EARLY MORNING HOURS...WITH THE HEAVIEST
RAINFALL EXPECTED ALONG A LINE FROM DOUGLAS TO ORACLE. WIDESPREAD
RAINFALL AMOUNTS OF 0.75 TO 1.25 INCHES ARE ANTICIPATED...WITH
ISOLATED LOCATIONS POSSIBLY RECEIVING AS MUCH AS 2 TO 3 INCHES.

PLEASE NOTE THAT EVEN MODERATE RAINFALL OVER THE RECENT BURN AREAS
COULD RESULT IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE LIKELY AGAIN SATURDAY. THE MAIN THREATS WILL
BE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. THEREAFTER...EXPECT A
CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS SUNDAY
THROUGH THURSDAY. PLEASE NOTE THAT EVEN MODERATE RAINFALL OVER THE
RECENT BURN AREAS COULD RESULT IN FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Sep 9, 6:56 PM MST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
656 PM MST FRI SEP 9 2011

AZZ503-504-507-513-514-100245-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-SANTA CATALINA AND RINCON
MOUNTAINS INCLUDING MOUNT LEMMON/SUMMERHAVEN AZ-TUCSON METRO AREA
INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-UPPER SAN PEDRO RIVER
VALLEY INCLUDING SIERRA VISTA/BENSON AZ-UPPER SANTA CRUZ RIVER AND
ALTAR VALLEYS INCLUDING NOGALES AZ-
656 PM MST FRI SEP 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIMA COUNTY UNTIL 745 PM
MST...

AT 648 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS THAT COVERED MUCH OF EASTERN PIMA
COUNTY...INCLUDING SAHUARITA...GREEN VALLEY AND PORTIONS OF TUCSON
AND ARE MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

ADDITIONAL AREAS AFFECTED BY THIS STORM INCLUDE...CORONA DE
TUCSON...RITA RANCH...SABINO CANYON...VAIL AND SAGUARO NATIONAL PARK
EAST.

LAT...LON 3251 11111 3234 11046 3174 11046 3174 11119
      3220 11114
TIME...MOT...LOC 0154Z 262DEG 16KT 3200 11081
Local storm report, Sep 9, 7:12 PM MST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
712 PM MST FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      TUCSON                  32.24N 110.94W
09/09/2011                   PIMA               AZ   LAW ENFORCEMENT

            CALLED TO INQUIRE ABOUT HEAVY RAIN IN THE SAHUARITA AND
            GREEN VALLEY AREA. SHE SAID THERE WAS A SWIFT WATER
            RESCUE AT DELGADO AND DAVIS WHERE A TRUCK WAS CAUGHT IN
            THE WATER. TWO FEMALES AND A CHILD WERE ABLE TO ESCAPE.

&&

EVENT NUMBER TWC1100106

MOLLERE
Local storm report, Sep 9, 7:13 PM MST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TUCSON AZ
713 PM MST FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      TUCSON                  32.24N 110.94W
09/09/2011                   PIMA               AZ   LAW ENFORCEMENT

            HEAVY RAIN IN THE SAHUARITA AND GREEN VALLEY AREA
            RESULTED IN A SWIFT WATER RESCUE AT DELGADO AND DAVIS
            WHERE A TRUCK WAS CAUGHT IN THE WATER. TWO FEMALES AND A
            CHILD WERE ABLE TO ESCAPE THEIR VEHICLE

&&

CORRECTED REMARKS

EVENT NUMBER TWC1100106

MOLLERE
Local storm report, Sep 9, 7:15 PM MST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
715 PM MST FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FLASH FLOOD      TUCSON                  32.24N 110.94W
09/09/2011                   PIMA               AZ   WARNING NOTIFY

            SWIFT WATER RESCUE AT 705 PM MST AT THE INTERSECTION OF
            WILMOT ROAD AND SAHUARITA ROAD

&&

EVENT NUMBER TWC1100107

ZELL
Local storm report, Sep 9, 7:23 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
723 PM MST FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     FLASH FLOOD      TUCSON                  32.24N 110.94W
09/09/2011                   PIMA               AZ   LAW ENFORCEMENT

            PIMA COUNTY SHERIFFS OFFICE REPORTED TWO ADULTS THAT
            DROWNED WHEN THEIR VEHICLE WAS CAUGHT IN A WASH NEAR
            WILMOT AND SAHUARITA.

&&

EVENT NUMBER TWC1100108

MOLLERE
Local storm report, Sep 9, 7:43 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TUCSON AZ
743 PM MST FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      TUCSON                  32.24N 110.94W
09/09/2011                   PIMA               AZ   LAW ENFORCEMENT

            THE EARLIER REPORT OF TWO ADULT DROWNINGS NEAR WILMOT
            AND SAHUARITA WAS INCORRECT. THE TWO ADULTS WERE ABLE TO
            ESCAPE THEIR VEHICLE.

&&

CORRECTED REMARKS

EVENT NUMBER TWC1100106

MOLLERE

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 5:08 PM MSTSevere Thunderstorm WarningTWCPima37 min
Sep 9, 5:40 PM MSTFlash Flood WarningTWCPima80 min
Sep 9, 5:40 PM MSTSevere Thunderstorm WarningTWCPima65 min
Sep 9, 6:09 PM MSTSevere Thunderstorm WarningTWCCochise66 min
Sep 9, 6:14 PM MSTSpecial Weather StatementTWC46 min
Sep 9, 6:56 PM MSTSpecial Weather StatementTWC49 min
Sep 9, 7:02 PM MSTFlash Flood WarningTWCPima88 min
Sep 9, 7:21 PM MSTSevere Thunderstorm WarningTWCSanta Cruz39 min
Sep 9, 8:31 PM MSTAreal Flood AdvisoryTWCSanta Cruz74 min
Sep 9, 9:17 PM MSTFlash Flood WarningTWCCochise58 min
Sep 10, 1:44 PM MSTSpecial Weather StatementTWCPinal46 min
Sep 10, 2:23 PM MSTSevere Thunderstorm WarningTWCPima, Pinal37 min
Sep 10, 2:49 PM MSTSpecial Weather StatementTWCCochise41 min
Sep 10, 2:55 PM MSTSevere Thunderstorm WarningTWCPinal50 min
Sep 10, 3:00 PM MSTSevere Thunderstorm WarningTWCCochise45 min
Sep 10, 3:10 PM MSTTornado WarningTWCPinal20 min
Sep 10, 3:23 PM MSTSevere Thunderstorm WarningTWCCochise52 min
Sep 10, 3:29 PM MSTSevere Thunderstorm WarningTWCPima, Pinal37 min
Sep 10, 3:39 PM MSTFlash Flood WarningTWCPinal111 min
Sep 10, 3:45 PM MSTSevere Thunderstorm WarningTWCCochise45 min
Sep 10, 3:51 PM MSTAreal Flood AdvisoryTWCCochise84 min
Sep 10, 3:51 PM MSTSevere Thunderstorm WarningTWCGraham, Pinal39 min
Sep 10, 4:06 PM MSTFlash Flood WarningTWCCochise114 min
Sep 10, 4:12 PM MSTSevere Thunderstorm WarningTWCCochise48 min
Sep 10, 4:18 PM MSTSpecial Weather StatementTWCPima42 min
Sep 10, 4:26 PM MSTSevere Thunderstorm WarningTWCGraham, Pinal64 min
Sep 10, 4:29 PM MSTAreal Flood AdvisoryTWCPima2 hr
Sep 10, 4:46 PM MSTFlash Flood WarningTWCCochise89 min
Sep 10, 4:48 PM MSTSpecial Weather StatementTWC42 min
Sep 10, 4:55 PM MSTSevere Thunderstorm WarningTWCPima, Pinal50 min

Nearby

Flash Flood Warnings in Arizona, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.